MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X45MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X45MM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 482802645
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 03/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2015 implanted from l4 to l5 by plif using some screws.Implanted 4 screw and l4 left, l5 right.On (b)(6) 2016, implanted to extend by peek to s from l5 by plif.Implanted 2 screws for si and fixed for l4-s by screw(s1right).Unk date, it was confirmed 3 screw were broken(l4left,l5right,s1right).On (b)(6) 2017 removed broken 3 screw and implanted new screws.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Visual inspection and functional inspection could not be performed.The plausible root cause of the event is could not be determined due to insufficient information and without device evaluation.
 
Event or Problem Description
It was reported that on (b)(6) 2015 implanted from l4 to l5 by plif using some screws.Implanted 4 screw and l4 left, l5 right.On (b)(6) 2016, implanted to extend by peek to s from l5 by plif.Implanted 2 screws for si and fixed for l4-s by screw(s1right).Unk date, it was confirmed 3 screw were broken(l4left,l5right,s1right).(b)(6) 2017 removed broken 3 screw and implanted new screws.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 6.5X45MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6501560
Report Number0009617544-2017-00155
Device Sequence Number1330831
Product Code NKB
UDI-Device Identifier07613327001945
UDI-Public(01)07613327001945
Combination Product (Y/N)N
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482802645
Device Lot Number154996
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/24/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1